# SDR CALA2023111503353

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 52,092 hours, 18,771 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Part number: 114A1111
- Condition: Faulted
- Location: Leading Edge
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

LEADING EDGE FLAPS AND SLATS DO NOT EXTEND DURING NORMAL SYSTEM OPERATION FLAPS 15 TO 30 STOPPED AT 25 NORMAL GO AROUND TO FLAPS UP PERFORMED FLAP LOAD RELEIF TEST PER FIM 27-51-TASK 803 TEST PASS, COMPLETED FSEU BITE PER FIM: 27-51-TASK 801 NO CURRENT FAULT INDICATED, FLAP VISUAL INSPECTION NO ABNORMALITIES NOTED, FLAP OPERATIONAL TEST GOOD WITH NO FAULTS. ACFT OK TO CONTINUE.
